# SDR C2XA09TY074

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 019
- Aircraft time: 23,896 hours, 22,895 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Spoiler
- Part time: 23,896 hours, 22,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 6C INSPECTION THE LT UPPER SKIN WAS FOUND CRACKED AT SPAR 3 GROUND SPOILER ACTUATOR ATTACH CUTOUT.  MAINTENANCE  BLENDED OUT THE CRACK AND PERFORM A NDI INSPECTION AND NO DEFECTS NOTED.  A/C WILL BE RELEASED AT THE END OF THE CHECK.  WORK WAS ACCOMPLISHED IAW EC 5740-01238.
